MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT SUV VACUUM STABILIZER SYSTEM, ST; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT SUV VACUUM STABILIZER SYSTEM, ST; STABILIZER, HEART
Model Number ACROBAT SUV VACUUM STABILIZER SYSTEM, ST
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id# (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure, using acrobat-i stabilizer.They did the positioning and turned the nozzle to fix it, it slipped and could not be fixed.Even after trying several times, it was not fixed in the same way, and finally a substitute was issued and the case was successfully completed.The hospital did not report any patient effects.
 
Additional Manufacturer Narrative
(b)(4).The lot # 25148602 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description

Brand Name
ACROBAT SUV VACUUM STABILIZER SYSTEM, ST
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key10879265
Report Number2242352-2020-01037
Device Sequence Number19472612
Product Code MWS
UDI-Device Identifier00607567700543
UDI-Public00607567700543
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/22/2021
Device Model NumberACROBAT SUV VACUUM STABILIZER SYSTEM, ST
Device Catalogue NumberC-OM-9000S
Device Lot Number25148602
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 11/05/2020
Supplement Date Received by Manufacturer12/23/2020
Initial Report FDA Received Date11/20/2020
Supplement Report FDA Received Date12/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1